# SDR 2023FA0000534

- Difficulty date: September 12, 2023
- Submitted: September 12, 2023
- Operation: General aviation
- Aircraft: N464RM
- Make and model: Snias AS350B3
- Aircraft serial: 3962
- Aircraft time: 8,131 hours, 29,718 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Canopy
- Part number: C1EVER350B2B3CP
- Part serial: NA
- Condition: Cracked
- Location: Zone 100
- Part time: 8,131 hours, 29,718 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK OF 35 MM (VERTICAL) AND 15 MM (HORIZONTAL) LOCATED IN THE INNER SIDE OF THE CANOPY RH CHANNEL STRUCTURE.
